MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL 5/ 86/ XL25; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC LOCKING SCREW FOR IM NAIL 5/ 86/ XL25; SCREW, FIXATION, BONE
Model Number 04.045.086
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/17/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: additional product code: jds and hsb.Complainant part is not expected to be returned for manufacturer review/investigation.A photo investigation was completed: visual analysis of the photo revealed that a nail and screw construct is visible at the right femur with signs of bone fracture, one of the screws appear to have migrated from original position.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.The overall complaint was confirmed.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2022, the patient under a hardware removal procedure to remove the lateral oblique locking screw of the retrograde femoral nail advanced (rfna) because it had backed out.This report is for a locking screw.This is report 2 of 2 for (b)(4).

Brand Name
LOCKING SCREW FOR IM NAIL 5/ 86/ XL25
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
WERK GRENCHEN (CH)
solothurnstrasse 186
grenchen 2540
SZ   2540
Manufacturer Contact
kara ditty-bovard
1302 wright lane east
west chester, PA 19380
6107195000
MDR Report Key13824511
Report Number2939274-2022-00952
Device Sequence Number2085570
Product Code HWC
UDI-Device Identifier10886982293381
UDI-Public(01)10886982293381
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K201346
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.045.086
Device Catalogue Number04.045.086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/17/2022
Initial Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RFNA / 12 / 320 5 DEG BEND / STERILE; UNK - END CAPS; UNK - NUTS; UNK - SCREWS: LOCKING; UNK - WASHERS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age45 YR
Patient SexFemale